Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 13, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Feb 16, 2021, 12:57 PM EST. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2021, 12:57 PM EST (17:57 UTC)
- Expired
- Feb 16, 2021, 1:45 PM EST
- In force
- 48 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Miami radar (KAMX), 20 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
624
WHUS52 KMFL 161757
SMWMFL
AMZ630-651-671-161845-
/O.NEW.KMFL.MA.W.0013.210216T1757Z-210216T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
1257 PM EST Tue Feb 16 2021
The National Weather Service in Miami has issued a
* Special Marine Warning for...
Biscayne Bay...
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas...
* Until 145 PM EST.
* At 1257 PM EST, a severe thunderstorm capable of producing
waterspouts was located near Coral Gables, moving northeast at 25
knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Sunny Isles, Convoy Point, Turkey Point, Card Sound, Key Biscayne,
Hallandale, Biscayne Bay, Pacific Reef, Black Point, Cape Florida,
Virginia Key, Bay Harbor Islands, Soldier Key, Miami Beach, Elliott
Key, Bal Harbour, Triumph Reef, Golden Beach, Surfside and Coral
Gables.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.
&&
LAT...LON 2530 8039 2529 8040 2536 8041 2538 8039
2551 8040 2562 8037 2574 8031 2579 8025
2586 8024 2608 8008 2562 7982 2530 8022
2533 8026 2534 8025 2535 8027 2533 8027
2533 8030 2529 8033 2528 8036
TIME...MOT...LOC 1757Z 229DEG 23KT 2563 8029
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
HVN1 follow-up statement
578
FZUS72 KMFL 161846
MWSMFL
Marine Weather Statement
National Weather Service Miami FL
146 PM EST Tue Feb 16 2021
AMZ630-651-671-161855-
/O.EXP.KMFL.MA.W.0013.000000T0000Z-210216T1845Z/
146 PM EST Tue Feb 16 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 145 PM EST...
The affected areas were...
Biscayne Bay...
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas...
The thunderstorm has weakened below warning criteria, though wind
gusts to 30 knots and a brief waterspout remain possible. Be on
alert for additional warnings if needed.
LAT...LON 2530 8039 2529 8040 2536 8041 2538 8039
2551 8040 2562 8037 2574 8031 2579 8025
2586 8024 2608 8008 2562 7982 2530 8022
2533 8026 2534 8025 2535 8027 2533 8027
2533 8030 2529 8033 2528 8036
TIME...MOT...LOC 1845Z 229DEG 23KT 2583 8004
$$
WeinmanWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Feb 16, 12:43 PM EST, 14 minutes earlier.
Area forecast discussion, Feb 16, 12:43 PM EST, 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 1243 PM EST Tue Feb 16 2021 ...18z Aviation Update... .AVIATION(18Z TAFS)... VFR conditions expected for much of the cycle, however, the Atlantic terminals may see intermittent drops to MVFR as convection develops along a stalling front this afternoon. There is also a signal that right along the front low CIGs will be possible overnight again affecting the Atlantic terminals. Until a stronger signal is present and more confidence develops we'll stay low-end VFR for now. Otherwise, winds should remain light and variable. && .PREV DISCUSSION... (Issued 947 AM EST Tue Feb 16 2021) UPDATE... Current radar shows a few lingering low-topped supercells across the region. The shear profiles are just starting to decrease across the area and should continue as low level winds begin to shift a bit more SSW than SSE...allowing for a more unidirectional profile. Also, LLJ should be weakening just a bit as well just after sunrise. The overall severe weather potential is largely unchanged with the threat shifting to across the Atlantic metro. The 12z sounding showed a Pwat of around 1.81" and for February that's within the 99th percentile...so efficient rainfall producers are likely. Can't rule out minor localized flooding, however, with the wind profile eventually becoming unidirectional that would likely help with shower/t'storm training if more organized lines of convection developed. All that in mind, the primary limiting factor separating this event from a more higher-end event is the lackluster mid and upper level ascent. The instability is there (MUCAPE around 2200 J/KG) so despite the very modest ascent we will continue to advertise isolated strong to severe as the front continues to slowly move through. At this time, no changes have been made to the forecast. Things look reasonable with the front stalling over or just east of the Atlantic metros this evening. Updates to forecast text products are already out. PREV DISCUSSION... (Issued 642 AM EST Tue Feb 16 2021) AVIATION(12Z TAFS)... Mostly VFR conditions expected. That said, scattered showers and a few thunderstorms will be possible, especially for the Atlantic terminals today. Given the brief duration and uncertainty with exact timing, covered with VCs for now. Short fused tempos can't be ruled out later on if confidence increase. Otherwise, winds will become more variable late in the cycle, but generally should remain on the light to moderate side. PREV DISCUSSION... (Issued 205 AM EST Tue Feb 16 2021) SHORT TERM... Today and Tonight... Deep longwave troughing will prevail across the CONUS. As an embedded shortwave ejects towards the Mid Atlantic region and New England surface low pressure will gradually deepen across the same areas. A trailing cold front -- analyzed over the eastern Gulf of Mexico early this morning -- will continue its slow movement into portions of our area before stalling along the east coast this evening. Ahead of the front conditions are favorable for shower and thunderstorm development as a plume of focused low-level moisture advection moves into our area on a ~30 kt southwesterly low-level jet in tandem with some weak warm advection. A few severe thunderstorms are possible today given favorable dynamics grazing the area and some overlap of better CAPE and shear. The primary concerns are strong to locally damaging thunderstorm winds, lightning, and the conditional potential for a brief tornado. The Storm Prediction Center maintains a marginal risk for severe thunderstorms across most of our area which is consistent with the previously mentioned potential hazards. Given the slowing nature of the front we'll also need to keep an eye on rain rates today for the east coast metro areas due to the potential for backbuilding convection. A marginal risk for excessive rainfall was introduced in these areas in coordination with the Weather Prediction Center to account for this risk. Looking at timing, the greatest storm potential should exist during the late morning/early afternoon hours for the Gulf Coast and interior areas. By this afternoon the advancing front should shift this focus towards the eastern half of our area to include the metro Miami, Fort Lauderdale, and Palm Beach metros. Stay weather aware today and have a way to receive weather warnings. Otherwise warm temperatures continue with afternoon readings ranging from the upper 70s west of the Lake to the mid 80s across the east coast metro areas (away from the coast). Showers and storm chances may continue into this evening along the east coast with drying commencing for the Lake Okeechobee region and Gulf Coast. Lows should range from around 60 west of Lake Okeechobee to the mid 70s along the Atlantic coast. LONG TERM... Wednesday through Tuesday... Flow becomes split near the surface with mainly SW winds across the Atlantic coast metro areas, thus, bringing the best chances of rain over these areas through Wednesday morning. Then by Wednesday afternoon, the remnants of the front begin pushing NE, driven by the departing trough over the east CONUS. This will place the best chances of rain around the Lake Okechoobee area, but with scattered coverage at best. Also, the influence of an upper level jet over the region may continue to provide enough dynamic support for a few storms to become strong, mainly in the Tue night/Wed morning time frame. By Wed afternoon, it should also be departing to the NE of the area, with the potential for strong storms decreasing significantly. Wed night through Thursday night should enjoy a break from active weather with high pressure establishing in the wake of the FROPA. Then by Friday, a longwave trough over the Gulf region will approach and drag a sfc front with it. Models don't seem too excited about potential for significant impactful weather with this frontal passage, with mainly a narrow line of showers and embedded thunder moving across SoFlo with the leading edge of the boundary. Current timing has the front clearing the peninsula Friday afternoon or evening, followed by a short period of lingering post-frontal clouds and patchy light precipitation. Drier and much cooler air will then pour into South Florida Friday night through next weekend. Temperatures will remain well above normals through Thursday, then highs cool down into the low-mid 70s for the weekend behind the FROPA. Quiet weather continues into early next week easterly flow returning and slowly moderating temperatures. AVIATION(06Z TAFS)... Expect a lull in convection over the next few hours, with the exception of PBI where a TSRA is expected shortly on-station. Otherwise shower/storm chances should increase late this morning into the afternoon hours ahead of a cold front. Sub-VFR conditions possible in and around convection but confidence in exact timing and coverage of impacts remains low. MARINE... Showers and thunderstorms are expected over the local waters as a cold front slowly moves into the area. Locally hazardous boating conditions are possible with lightning, gusty winds, and waterspouts as potential hazards. Quieter weather returns by Thursday as the front lifts away to our north and high pressure rebuilds into the area. BEACHES... An elevated rip current risk continues for the Palm Beaches. This risk may increase for the remaining east coast and Gulf coast beaches towards mid week. Showers and thunderstorms are expected today with lightning, gusty winds and heavy rain all possible. && .PRELIMINARY POINT TEMPS/POPS... Miami 71 83 74 85 / 30 30 0 0 West Kendall 69 85 72 86 / 30 30 0 0 Opa-Locka 69 83 72 84 / 30 30 0 0 Homestead 69 83 73 84 / 30 20 0 0 Fort Lauderdale 71 83 74 85 / 30 40 0 0 N Ft Lauderdale 71 82 73 83 / 40 40 0 0 Pembroke Pines 70 84 73 85 / 30 40 0 0 West Palm Beach 68 82 71 83 / 40 40 0 0 Boca Raton 70 83 73 85 / 40 40 0 0 Naples 65 83 69 83 / 10 20 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...Frye Today through Wednesday and Marine...Fell Wednesday Night through Monday...SPM Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Feb 16, 9:50 AM EST, 3 hours 7 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 950 AM EST Tue Feb 16 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 950 AM EST Tue Feb 16 2021 ...Isolated Severe Storms and Locally Heavy Rainfall Possible... ...A Moderate Risk of Rip Currents Along The Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Isolated severe thunderstorms are possible today. Strong to locally damaging wind is the greatest threat. Tornadoes: A brief tornado is possible with the stronger storms this morning. Waterspouts: Waterspouts are possible over the Atlantic waters and Lake Okeechobee. Wind: Strong to locally damaging wind gusts are possible with the stronger storms today. Flooding: Heavy rain over the east coast metro areas could result in localized flooding. Rip currents: There is a moderate risk of rip current along the Palm Beaches. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY An elevated rip current risk will persist across the Palm Beaches, and an increasing rip current risk is anticipated by for all east coast beaches by mid to late week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Feb 16, 7:42 AM EST, 5 hours 15 minutes before
Special Weather Statement National Weather Service Miami FL 742 AM EST Tue Feb 16 2021 FLZ067-071>074-161330- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami- Dade County FL- 742 AM EST Tue Feb 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND CENTRAL BROWARD COUNTIES UNTIL 830 AM EST... * At 742 AM EST, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 7 miles southwest of East Toll Gate On Alligator Alley to 12 miles west of Intersection Krome And U.S. 27. Movement was northeast at 30 mph. * Funnel clouds possible with these storms. * Locations impacted include... Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Plantation, Sunrise, Tamarac, Miami Gardens, Weston, Miami Lakes, Cooper City, Hialeah Gardens, Opa-Locka, Medley, Royal Palm Ranches, Palm Springs North, Sunshine Acres, Country Club and Pennsuco. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2594 8021 2639 8034 2602 8077 2562 8076 TIME...MOT...LOC 1242Z 224DEG 25KT 2604 8053 2596 8064 HVN
Special weather statement, Feb 16, 8:25 AM EST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
825 AM EST Tue Feb 16 2021
FLZ067-068-071>074-168-172-161415-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
825 AM EST Tue Feb 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE...
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 915 AM EST...
* At 825 AM EST, National Weather Service meteorologists were
tracking gusty showers along a line extending from near Tamarac to
6 miles west of Intersection Krome And U.S. 27. Movement was
northeast at 15 mph.
* Funnel clouds possible with these showers.
* Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Highland Beach, Miami Gardens and
Lauderhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2648 8006 2614 8010 2584 8031 2587 8063
2641 8030
TIME...MOT...LOC 1325Z 226DEG 13KT 2624 8030 2593 8053
HVNSpecial weather statement, Feb 16, 9:15 AM EST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Miami FL
915 AM EST Tue Feb 16 2021
FLZ068-071>074-168-172>174-161500-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
915 AM EST Tue Feb 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 1000 AM EST...
* At 915 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Pine
Island Ridge to near Coconut Grove. Movement was northeast at 25
mph.
* Funnel clouds possible with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Deerfield Beach, Homestead, Tamarac, Margate,
Coral Gables, Key Biscayne, South Miami and Lighthouse Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2634 8003 2563 8010 2560 8013 2558 8012
2535 8066 2622 8036
TIME...MOT...LOC 1415Z 221DEG 23KT 2612 8029 2577 8025
HVNLocal storm report, Feb 16, 10:49 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM TSTM WND GST 5 SSE MIAMI BEACH 25.75N 80.10W
02/16/2021 M48 MPH AMZ651 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 48 MPH
(41 KNOTS) WAS MEASURED AT MESONET STATION
XGVT GOVERNMENT CUT FROM A STORM THAT MOVED
OFFSHORE.
&&
HVNSpecial weather statement, Feb 16, 11:56 AM EST, 1 hour 1 minute before
Special Weather Statement National Weather Service Miami FL 1156 AM EST Tue Feb 16 2021 FLZ073-074-173-161745- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 1156 AM EST Tue Feb 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 1245 PM EST... * At 1156 AM EST, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles north of Homestead General Airport, moving northeast at 30 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Miami, Coral Gables, South Miami, Kendall, The Redland, Doral, Sweetwater, West Miami, Westchester, Glenvar Heights, Fountainbleau, Country Walk, Kendale Lakes, University Of Miami, The Hammocks, Coral Terrace, Olympia Heights, West Kendall, Intersection Krome And Kendall Drive and Miccosukee Resort. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2554 8059 2561 8067 2595 8050 2573 8025 TIME...MOT...LOC 1656Z 221DEG 25KT 2562 8059 HVN
Special weather statement, Feb 16, 12:37 PM EST, 20 minutes before
Special Weather Statement National Weather Service Miami FL 1237 PM EST Tue Feb 16 2021 FLZ073-074-173-161800- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 1237 PM EST Tue Feb 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 100 PM EST... * At 1236 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm over The Redland, moving northeast at 30 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Homestead, Coral Gables, South Miami, Black Point, The Redland, Kendall, Pinecrest, Homestead Base, Naranja, Glenvar Heights, Richmond West, Richmond Heights, Country Walk, Leisure City, Palmetto Bay, Cutler Bay, University Of Miami, Zoo Miami, Goulds and West Perrine. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2543 8032 2556 8057 2575 8026 TIME...MOT...LOC 1736Z 225DEG 27KT 2556 8044 HVN
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:53 PM EST | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Feb 15, 11:11 PM EST | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 34 min |
| Feb 15, 11:17 PM EST | Special Weather Statement | MFL | Broward | 28 min |
| Feb 15, 11:19 PM EST | Special Weather Statement | MFL | Glades | 56 min |
| Feb 15, 11:44 PM EST | Special Weather Statement | MFL | Broward | 46 min |
| Feb 16, 12:04 AM EST | Special Weather Statement | MFL | Broward | 26 min |
| Feb 16, 12:29 AM EST | Special Weather Statement | MFL | Palm Beach | 46 min |
| Feb 16, 5:59 AM EST | Special Weather Statement | MFL | Broward | 46 min |
| Feb 16, 6:10 AM EST | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 35 min |
| Feb 16, 6:23 AM EST | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 37 min |
| Feb 16, 6:46 AM EST | Special Weather Statement | MFL | Palm Beach | 44 min |
| Feb 16, 6:54 AM EST | Special Weather Statement | MFL | Broward | 51 min |
| Feb 16, 7:27 AM EST | Special Weather Statement | MFL | Palm Beach | 48 min |
| Feb 16, 7:42 AM EST | Special Weather Statement | MFL | Broward | 48 min |
| Feb 16, 8:25 AM EST | Special Weather Statement | MFL | Broward | 50 min |
| Feb 16, 9:15 AM EST | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Feb 16, 10:16 AM EST | Special Marine Warning | MFL | 29 min | |
| Feb 16, 10:45 AM EST | Special Marine Warning | MFL | 30 min | |
| Feb 16, 11:56 AM EST | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Feb 16, 12:37 PM EST | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Feb 16, 1:17 PM EST | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Feb 16, 1:57 PM EST | Special Marine Warning | MFL | 63 min | |
| Feb 16, 2:20 PM EST | Special Marine Warning | MFL | 55 min | |
| Feb 16, 3:02 PM EST | Special Weather Statement | MFL | Broward | 43 min |
| Feb 16, 3:31 PM EST | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Feb 16, 3:43 PM EST | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Feb 16, 4:01 PM EST | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Feb 16, 4:16 PM EST | Special Weather Statement | MFL | Broward | 44 min |
| Feb 16, 4:58 PM EST | Special Marine Warning | MFL | 62 min | |
| Feb 16, 5:13 PM EST | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Feb 16, 5:16 PM EST | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Feb 16, 5:49 PM EST | Special Weather Statement | MFL | Broward | 56 min |
| Feb 16, 6:23 PM EST | Special Weather Statement | MFL | Broward | 67 min |
| Feb 16, 6:34 PM EST | Areal Flood Advisory | MFL | Broward | 4 hr |
| Feb 16, 6:51 PM EST | Special Weather Statement | MFL | Broward | 39 min |
| Feb 16, 6:59 PM EST | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.